Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 5, Pages 24–34 (Mi at467)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximate and Numerical Methods

On approximation of the subdifferential of the nonsmooth penalty functional in the problems of optimal control

O. V. Morzhin

Buryat State University, Ulan-Ude, Russia

Abstract: For the problem of optimal program control with terminal equality constraints which is considered as an “elementary operation” within the framework of the algorithm to calculate the optimal positional control, a smooth approximation the Frechét-nondifferentiable penalty functional was proposed. Examples of numerical experiments were presented.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:5, 761–771

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: . . 

Received: 01.10.2008

Citation: O. V. Morzhin, “On approximation of the subdifferential of the nonsmooth penalty functional in the problems of optimal control”, Avtomat. i Telemekh., 2009, no. 5, 24–34; Autom. Remote Control, 70:5 (2009), 761–771

Citation in format AMSBIB
\Bibitem{Mor09}
\by O.~V.~Morzhin
\paper On approximation of the subdifferential of the nonsmooth penalty functional in the problems of optimal control
\jour Avtomat. i Telemekh.
\yr 2009
\issue 5
\pages 24--34
\mathnet{http://mi.mathnet.ru/at467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2553823}
\zmath{https://zbmath.org/?q=an:1180.49015}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 5
\pages 761--771
\crossref{https://doi.org/10.1134/S0005117909050051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266137500003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649099784}


Linking options:
  • http://mi.mathnet.ru/eng/at467
  • http://mi.mathnet.ru/eng/at/y2009/i5/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fominyh V A., “The Quasidifferential Descent Method in a Control Problem With Nonsmooth Objective Functional”, Optim. Lett.  crossref  mathscinet  isi
    2. A. V. Fominykh, V. V. Karelin, L. N. Polyakova, S. K. Myshkov, V. P. Tregubov, “Metod kodifferentsialnogo spuska v zadache nakhozhdeniya globalnogo minimuma kusochno-affinnogo tselevogo funktsionala v lineinykh sistemakh upravleniya”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 17:1 (2021), 47–58  mathnet  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:147
    Full text:48
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021